# SDR NOCA20121229611

- Difficulty date: December 29, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Rows 10gh-13gh
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY LIGHT INOPERATIVE, BETWEEN SEAT 10GH-13GH.  REPLACED LIGHT PER AMM 33-51-10.
